# SDR 2008UALA06285

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 46,375 hours, 5,575 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Battery Charger
- Component: Battery Charger
- Component part number: 425402
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING 2 AFT EMERGENCY LIGHTS INOP.  REPLACED FUSE IN BATTERY CHARGER. CHECKS OKAY.
